Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 26, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Sep 7, 2016, 5:57 PM MDT for Otero County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2016, 5:57 PM MDT (23:57 UTC)
- Expired
- Sep 7, 2016, 8:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 46 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 12.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
277
WGUS54 KEPZ 072357
FFWEPZ
NMC035-080200-
/O.NEW.KEPZ.FF.W.0026.160907T2357Z-160908T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
557 PM MDT WED SEP 7 2016
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 800 PM MDT
* AT 554 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN MOVING ACROSS DOG CANYON NEAR OLIVER LEE STATE PARK.
ABOUT A HALF INCH OF RAIN HAS FALLEN IN THE PAST 20 MINUTES, WITH
ADDITIONAL STRONGER THUNDERSTORMS ABOUT TO MOVE IN. FLASH
FLOODING IS LIKELY TO OCCUR IN DOG CANYON, AND NEARBY CANYONS
AND THEIR DOWNSTREAM ARROYOS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OLIVER LEE STATE PARK...
AND BOLES ACRES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS...AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3278 10584 3267 10582 3263 10584 3266 10592
3268 10602 3272 10601 3276 10594
$$
HARDIMAN2 follow-up statements
658
WGUS74 KEPZ 080047
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
647 PM MDT WED SEP 7 2016
NMC035-080200-
/O.CON.KEPZ.FF.W.0026.000000T0000Z-160908T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTERO NM-
647 PM MDT WED SEP 7 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR
CENTRAL OTERO COUNTY...
AT 645 PM MDT...HEAVY RAINFALL HAS MOVED OUT OF THE WARNING AREA.
NEARLY AN INCH OF RAIN FELL WAS MEASURED AT SACRAMENTO PEAK IN THE
PAST HOUR. RUNOFF FROM THIS HEAVY RAINFALL WILL TAKE SOME TIME TO
WORK ITS WAY THROUGH THE CANYONS AND INTO THE LOWER ELEVATIONS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OLIVER LEE STATE PARK...
AND BOLES ACRES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS...AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3278 10584 3267 10582 3263 10584 3266 10592
3268 10602 3272 10601 3276 10594
$$
HARDIMAN350
WGUS74 KEPZ 080150
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
750 PM MDT WED SEP 7 2016
NMC035-080200-
/O.EXP.KEPZ.FF.W.0026.000000T0000Z-160908T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTERO NM-
750 PM MDT WED SEP 7 2016
...THE FLASH FLOOD WARNING FOR CENTRAL OTERO COUNTY WILL EXPIRE AT
800 PM MDT...
THE HEAVY RAIN HAS ENDED. FLOOD WATERS HAVE RECEDED. FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY
REMAINING ROAD CLOSURES.
LAT...LON 3278 10584 3267 10582 3263 10584 3266 10592
3268 10602 3272 10601 3276 10594
$$
HARDIMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 2:47 PM MDT, 3 hours 10 minutes earlier.
Area forecast discussion, Sep 7, 2:47 PM MDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
247 PM MDT WED SEP 7 2016
.SYNOPSIS...
Tropical Storm Newton continues to stream moisture across the
Borderland, with scattered to numerous showers and locally heavy
rain west...and isolated to scattered showers east. Areas of heavy
rain and the greatest threat for wider-scale flooding will
continue this evening primarily over the Gila and surrounding
areas. However any location could see isolated heavy rain and
local flooding. Newton's remnants sweep across New Mexico
tomorrow for another shot at showers across the Borderland. Most
of the moisture will get flushed east of the area Friday.
Primarily dry weather for Friday and Saturday with a return of
moisture expected to bring rain chances back Sunday through
Tuesday.
&&
.DISCUSSION...
Working with phase two of this current weather scenario bringing
rain and possible flooding to the region. Yesterday/last night
brought the focus to areas east of the Rio Grande while
today/tonight's is focused west with the affects of TS Newton. We
did see limited heavy rain yesterday and overnight stream across E
and C El Paso county into Otero where the NAM initially painted
it. We still see PW's above record levels for our region this time
of year. Now with wetted ground we see continued potential for
both heavy rainfall rates from any storm and flash flooding thanks
to quick runoff and reduced soil retention. The widespread flash
flood potential is now over the Bootheel and Gila, with just
isolated potential with discrete storms east. The models do keep
the primary rainfall compact over SE AZ moving over the GILA this
evening and overnight. Even there we are just not seeing much more
that lgt/mod stratiform rain.
Late evening hours tonight the remnant of Newton should be
crossing the AZ/NM border through the Gila. Models show it to be
slow to lift out and keep a QPF bullseye over the GILA through the
night. Thus in collaboration w/ ABQ NWS we have extended the FFA
through the night for the GILA and Sierra County. It will end for
the southwest zones at 8pm this evening. For Thursday what is left
of Newton should be an open trough slowly tracking east across
central NM. Models have been stingy on producing pcpn with it for
our area...but seem to have upped the potential in recent
offerings. We will keep isold/sct showers/thunderstorms for most
zones as this feature passes given the still abundant moisture in
our environment.
Friday looks to provide a much more complete sweep eastward and
out of moisture across the region from NW to SE as we come under
NW flow on the backside of Newton's trough exit. Thus we are
looking at much drier conditions in dry NW continental flow and
thus a very sharp reduction in rain/storm potential. That pattern
should hold through Saturday, with most, if not all of the region
remaining storm-free. The one caveat is a backdoor front push
will in from the east into the E zones. Moisture behind it will be
quite limited and shallow. But still a few showers could be
realized over the Sacs Saturday.
Finally to round out this 7-day discussion we see an open flow
from the Gulf back into the region on deeper east and southeast
winds. This will get us back in the shower and thunderstorm realm
with isolated to scattered showers in for all locations for Sunday
through Tuesday.
14-Bird
&&
.AVIATION...Valid 08/00Z - 08/00Z.
Tropical moisture from the remnants of Newton is exiting. However
west of the Rio Grande until 06Z: BKN030 BKN100 BKN200 WITH SCT
+RATS vsby 3 sm. LCL IFR IN +RA BR BKN005 OVC100 vsby 1 sm. WINDS SW
10 g 20. E of the Rio Grande SCT-BKN030-050 BKN100 ISOLD TO SCT
TSTM. Winds SW 8 G 15kts. Aft 06Z: SCT-BKN040-060 SCT-BKN100-140
WITH ISOLD tstm aft 18z.
20-Novlan
&&
.FIRE WEATHER...
Moisture continues to stream north from Mexico as Tropical Storm
Newton tracks towards southern Arizona and eventually southwest New
Mexico. This will result in elevated chances for wetting precip
through late Wednesday for most zones and carrying into Thursday for
northwestern fire zones. Heavy rain and flash floods will continue
to be the main threat the next 24 to 36 hours.
Cloud cover will keep temps cool and MIN RH values will remain high
with readings over 50 percent across the area through Wednesday and
above 40 percent or more on Thursday.
Drier air will arrive on Friday allowing for warmer temps and lower
MIN RH values. A cold front will move past Saturday with slightly
cooler conditions and extra low level moisture. This will bring
additional chances of rain in the weekend and early next week as
isolated to scattered storms develop each afternoon.
20-Novlan
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 68 87 69 92 / 30 10 10 0
Sierra Blanca 65 85 67 90 / 30 20 20 0
Las Cruces 64 86 64 91 / 30 20 10 0
Alamogordo 65 87 64 91 / 40 20 10 0
Cloudcroft 50 70 50 72 / 50 50 20 20
Truth or Consequences 63 84 64 90 / 70 30 20 0
Silver City 57 77 61 84 / 80 40 20 10
Deming 63 86 64 92 / 40 20 20 0
Lordsburg 63 83 64 90 / 60 30 10 0
West El Paso Metro 68 87 69 92 / 30 20 10 0
Dell City 65 88 65 92 / 30 10 10 0
Fort Hancock 68 88 70 93 / 30 10 10 0
Loma Linda 63 82 66 86 / 30 20 10 0
Fabens 67 87 68 92 / 30 10 10 0
Santa Teresa 66 86 66 91 / 30 20 10 0
White Sands HQ 65 85 65 90 / 30 20 10 0
Jornada Range 62 86 62 91 / 30 20 10 0
Hatch 64 86 64 91 / 40 20 20 0
Columbus 65 86 65 92 / 30 20 20 0
Orogrande 66 85 66 90 / 30 20 10 0
Mayhill 54 77 56 78 / 50 40 20 20
Mescalero 56 79 56 79 / 50 40 20 10
Timberon 54 76 55 78 / 50 40 20 20
Winston 55 80 57 83 / 100 40 20 10
Hillsboro 59 82 62 88 / 70 30 20 10
Spaceport 63 85 63 90 / 50 20 20 0
Lake Roberts 54 79 56 85 / 90 50 20 10
Hurley 57 80 61 86 / 60 40 20 10
Cliff 52 81 57 90 / 90 40 20 10
Mule Creek 50 80 54 85 / 80 50 20 0
Faywood 59 83 62 88 / 60 40 20 10
Animas 60 85 62 90 / 50 20 20 0
Hachita 60 85 62 90 / 40 20 20 0
Antelope Wells 60 84 62 89 / 40 20 20 0
Cloverdale 58 80 62 84 / 50 30 20 0
&&
.EPZ Watches/Warnings/Advisories...
NM...Flash Flood Watch until 8 PM MDT this evening for NMZ403>407.
Flash Flood Watch through late tonight for NMZ401-402-408-409.
TX...None.
&&
14/20Hazardous weather outlook, Sep 7, 10:44 AM MDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1044 AM MDT WED SEP 7 2016 NMZ401>409-081645- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- 1044 AM MDT WED SEP 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO AND SOUTHWEST NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ...FLASH FLOOD ADVISORY REMAINS IN EFFECT THROUGH 8 PM THIS EVENING... DEEP MOISTURE ASSOCIATED WITH TS NEWTON CONTINUES TO STREAM OVER SOUTHWESTERN NEW MEXICO. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE PORTIONS OF SW NEW MEXICO WEST OF THE RIO GRANDE TODAY THROUGH THIS EVENING. SOME WILL PRODUCE HEAVY RAIN AND POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DRYING BEGINS THURSDAY WITH MOSTLY DRY CONDITIONS EXPECTED FOR FRIDAY AND SATURDAY. A BACKDOOR FRONT FROM THE EAST WILL COOL THE REGION A BIT FOR THE WEEKEND. SUNDAY MOISTURE SWINGS BACK IN FROM THE SOUTH AND BRINGS STORM CHANCES BACK TO THE REGION SUNDAY ONWARD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO CALL IN REAL-TIME REPORTS OF HEAVY RAIN AND FLASH FLOODING. NMZ410>417-TXZ418>424-081645- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1044 AM MDT WED SEP 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT HEALTHY AMOUNTS OF MOISTURE ASSOCIATED WITH TS NEWTON REMAIN OVER THE REGION. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE LIKELY TO MOVE OVER AREAS OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS TODAY. A FEW ISOLATED STORMS MAY PRODUCE HEAVY RAIN AND LOCAL ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DRYING BEGINS THURSDAY WITH MOSTLY DRY CONDITIONS EXPECTED FOR FRIDAY AND SATURDAY. A BACKDOOR FRONT FROM THE EAST WILL COOL THE REGION A BIT FOR THE WEEKEND. THIS WILL ALSO BRING A BIT OF MOISTURE TO THE EAST FOR POSSIBLE STORMS OVER THE SACS ON SATURDAY AFTERNOON. SUNDAY MOISTURE SWINGS BACK ACROSS THE REST OF THE REGION FROM THE SOUTH AND BRINGS STORM CHANCES BACK TO THE REGION SUNDAY ONWARD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO CALL IN REAL-TIME REPORTS OF HEAVY RAIN AND FLASH FLOODING. BIRD
In the hours before
Special weather statement, Sep 7, 3:48 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
348 PM MDT WED SEP 7 2016
NMZ412-414-415-072230-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
CENTRAL TULAROSA BASIN NM-
348 PM MDT WED SEP 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO COUNTY UNTIL
430 PM MDT...
AT 347 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES WEST OF THREE RIVERS TO 10 MILES WEST
OF TULAROSA TO 5 MILES NORTHEAST OF WHITE SANDS NATIONAL MONUMENT.
MOVEMENT WAS NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TULAROSA...WHITE SANDS NATIONAL MONUMENT...ALAMOGORDO...MESCALERO...
THREE RIVERS...HOLLOMAN AIR FORCE BASE...BENT...LA LUZ...
BURRO FLATS...HIGH ROLLS...MOUNTAIN PARK...BOLES ACRES...
KARR CANYON...THREE RIVERS PETROGLYPH SITE AND SIERRA BLANCA PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3281 10579 3273 10631 3301 10625 3332 10625
3339 10616 3339 10578
TIME...MOT...LOC 2147Z 230DEG 25KT 3329 10618 3306 10619 3285 10623
HARDIMANLocal storm report, Sep 7, 4:12 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
412 PM MDT WED SEP 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HEAVY RAIN LAS CRUCES 32.32N 106.78W
09/07/2016 M1.00 INCH DONA ANA NM TRAINED SPOTTER
1 INCH OF RAIN REPORTED IN 20 MINUTES.
&&
EVENT NUMBER EPZ1600322
JARSpecial weather statement, Sep 7, 4:55 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
455 PM MDT WED SEP 7 2016
TXZ420>424-072345-
SALT BASIN TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY TX-
SOUTHERN HUDSPETH HIGHLANDS TX-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
455 PM MDT WED SEP 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HUDSPETH COUNTY UNTIL 545
PM MDT...
AT 453 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 18 MILES SOUTH OF CORNUDAS TO 6 MILES SOUTH OF
FORT QUITMAN. MOVEMENT WAS NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG WITH
LOCALLY TORRENTIAL RAINFALL.
LOCATIONS IMPACTED INCLUDE...
FORT QUITMAN...
SIERRA BLANCA...
FRENCHMAN CANYON...
SALT FLAT...
QUITMAN CANYON...
AND SUNSET RANCHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3072 10492 3074 10511 3075 10516 3079 10519
3078 10521 3081 10522 3079 10526 3083 10529
3081 10531 3084 10534 3085 10540 3089 10540
3099 10555 3108 10560 3113 10568 3164 10552
3194 10492 3096 10491
TIME...MOT...LOC 2253Z 242DEG 29KT 3152 10538 3097 10558
HARDIMANLocal storm report, Sep 7, 5:18 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
518 PM MDT WED SEP 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD EAST MESA 32.38N 106.72W
09/07/2016 DONA ANA NM OTHER FEDERAL
WIDESPREAD MINOR FLOODING AND WATER PONDING. WATER UP
TO A FOOT DEEP.
&&
EVENT NUMBER EPZ1600323
JARThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 1:52 AM MDT | Areal Flood Advisory | EPZ | Otero | 113 min |
| Sep 7, 3:48 PM MDT | Special Weather Statement | EPZ | 42 min | |
| Sep 7, 4:00 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.